# SDR SWAA2020041326539

- Difficulty date: March 3, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241ACF HAS DAMAGED INSERTS / REPLACED DAMAGED INSERTS AND FIXED ADDITIONAL DAMAGE TO AFT CABIN FLOOR PANEL 241ACF IAW SRM 53-00-50-2R-1; SRM 53-00-50-2R-4; AND SRM 53-00-50-2R-6. 59198U 3.20.20.
